MathSciNet Relay Station
MathSciNet bibliographic data
MR1508709 DML
Goursat, Édouard; Sur l'équation différentielle linéaire, qui admet pour intégrale la série hypergéométrique. (French) Ann. Sci. École Norm. Sup. (2) 10 (1881), 3–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement